MENU

You are here

Publications

Export 437 results:
Filters: First Letter Of Last Name is D  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
N
Papapicco D, Demo N, Girfoglio M, Stabile G, Rozza G. The Neural Network shifted-Proper Orthogonal Decomposition: a Machine Learning Approach for Non-linear Reduction of Hyperbolic Equations. 2021 .
Corsi G, DeSimone A, Maurini C, Vidoli S. A neutrally stable shell in a Stokes flow: a rotational Taylor's sheet. Proceedings of the Royal Society A: Mathematical, Physical and Engineering SciencesProceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences [Internet]. 2019 ;475(2227):20190178. Available from: https://doi.org/10.1098/rspa.2019.0178
DeSimone A, Gruenewald N, Otto F. A new model for contact angle hysteresis.; 2007. Available from: http://hdl.handle.net/1963/1848
Ansini N, Dal Maso G, Zeppieri CI. New results on Gamma-limits of integral functionals. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/5880
Dabrowski L, Sitarz A. Noncommutative circle bundles and new Dirac operators. Communications in Mathematical Physics. Volume 318, Issue 1, 2013, Pages 111-130 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/7384
D'Andrea F. Noncommutative geometry and quantum group symmetries. [Internet]. 2007 . Available from: http://hdl.handle.net/1963/5269
D'Andrea F, Dabrowski L, Landi G. The Noncommutative Geometry of the Quantum Projective Plane. Rev. Math. Phys. 20 (2008) 979-1006 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2548
D'Andrea F, Dabrowski L, Landi G. The Noncommutative Geometry of the Quantum Projective Plane. Rev. Math. Phys. 20 (2008) 979-1006 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2548
Demo N, Tezzele M, Rozza G. A non-intrusive approach for the reconstruction of POD modal coefficients through active subspaces. Comptes Rendus - Mecanique [Internet]. 2019 ;347:873-881. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85075379471&doi=10.1016%2fj.crme.2019.11.012&partnerID=40&md5=dcb27af39dc14dc8c3a4a5f681f7d84b
Dabrowski L, Krajewski T, Landi G. Non-linear sigma-models in noncommutative geometry: fields with values in finite spaces. Mod. Phys. Lett. A 18 (2003) 2371-2379 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3215
Dal Maso G, Fonseca I, Leoni G. Nonlocal character of the reduced theory of thin films with higher order perturbations. Adv. Calc. Var. 3 (2010) 287-319 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3754
Heltai L, Arroyo M, DeSimone A. Nonsingular Isogeometric Boundary Element Method for Stokes Flows in 3D. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/6326
Dal Maso G, Toader R. On a notion of unilateral slope for the Mumford-Shah functional. NoDEA 13 (2007) 713-734 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2059
Star K, Stabile G, Belloni F, Rozza G, Degroote J. A novel iterative penalty method to enforce boundary conditions in Finite Volume POD-Galerkin reduced order models for fluid dynamics problems. Communications in Computational Physics. 2021 ;30:34–66.
Dell'Antonio G, Muminov ZI, Shermatova YM. On the number of eigenvalues of a model operator related to a system of three particles on lattices. J. Phys. A 44 (2011) 315302 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5496
Albeverio S, Dell'Antonio G, Lakaev SN. The number of eigenvalues of three-particle Schrödinger operators on lattices. J. Phys. A 40 (2007) 14819-14842 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2576
Dell'Antonio G, D'Onofrio B. On the number of families of periodic solutions of a Hamiltonian system near equilibrium. II. (English. Italian summary). Boll. Un. Mat. Ital. B (7) 3 (1989), no. 3, 579-590 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/609
Dell'Antonio G, D'Onofrio B. On the number of families of periodic solutions of a Hamiltonian system near equilibrium. II. (English. Italian summary). Boll. Un. Mat. Ital. B (7) 3 (1989), no. 3, 579-590 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/609
Conti R, de Sanctis L, Viggiani GMB. Numerical modelling of installation effects for diaphragm walls in sand. Acta Geotechnica, Volume 7, Issue 3, September 2012, Pages 219-237 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6934
Alouges F, DeSimone A, Heltai L. Numerical Strategies for Stroke Optimization of Axisymmetric Microswimmers. Mathematical Models and Methods in Applied Sciences 21 (2011) 361-387 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3657
Dubrovin B, Grava T, Klein C. Numerical Study of breakup in generalized Korteweg-de Vries and Kawahara equations. SIAM J. Appl. Math. 71 (2011) 983-1008 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4951
Dal Maso G, Heltai L. A numerical study of the jerky crack growth in elastoplastic materials with localized plasticity. Journal of Convex Analysis [Internet]. 2020 . Available from: https://arxiv.org/abs/2004.12705
Agostinelli D, Noselli G, DeSimone A. Nutations in growing plant shoots as a morphoelastic flutter instability. Phil. Trans. R. Soc. A [Internet]. 2021 ;379. Available from: https://doi.org/10.1098/rsta.2020.0116
Agostinelli D, Lucantonio A, Noselli G, DeSimone A. Nutations in growing plant shoots: The role of elastic deformations due to gravity loading. Journal of the Mechanics and Physics of Solids [Internet]. 2019 :103702. Available from: https://doi.org/10.1016/j.jmps.2019.103702
Agostinelli D, DeSimone A, Noselli G. Nutations in plant shoots: Endogenous and exogenous factors in the presence of mechanical deformations. Frontiers in Plant Science [Internet]. 2021 ;12. Available from: https://www.frontiersin.org/article/10.3389/fpls.2021.608005

Pages

Sign in